# SDR USAABB01075

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 1 AND 18.  MAINTENANCE REPLACED THE BATTERIES.  (M)
